Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I have headache and spots in my eyes. Had VP stunt

I am a 23 year old female with Hydrocephalus for the last 11 years. I had a VP shunt in July of 2007. For the last several weeks I have had the worst headache of my life, along with strange spots out of my right eye, which is also the same side as my shunt. My shunt was checked probably three months ago and was normal but this visual change and change in headache pain really has me worried. Is the vision changes any sign of shunt malfunction or changes in it??
Asked On : Sun, 12 Dec 2010
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

There is possible that increased intracranial pressure
causing the visual changes. It is also possible that there is malfunctioning of the VP shunt. Get it checked for patency.

Regards, Dr. Jagdish
Answered: Mon, 13 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor